# SDR SWIA202157081

- Difficulty date: January 20, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 583
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FWD BAG BAY FLOORBOARD MOUNT FS 583 CORRODED   (C-CHECK) RO 3/25/2021    REMOVED AND REPLACED PLATE PN# SH670-33376-4 PO# T-58446 PER REFERENCE CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-15-001-001-A01
